2 doctors weighed in:

Does miralax (polyethylene glycol) cause gas or cramps?

2 doctors weighed in
Dr. Hamsa Jayaraj
Internal Medicine

In brief: Yes

Miralax can cause abdominal cramps,bloating,sweating

dizziness etc

In brief: Yes

Miralax can cause abdominal cramps,bloating,sweating

dizziness etc
Dr. Hamsa Jayaraj
Dr. Hamsa Jayaraj
Thank
Dr. Alain Ades
Internal Medicine - Gastroenterology

In brief: Miralax (polyethylene glycol)

Usually not, but it can.
Certainly the safest laxative out there, but there are still side effects.

In brief: Miralax (polyethylene glycol)

Usually not, but it can.
Certainly the safest laxative out there, but there are still side effects.
Dr. Alain Ades
Dr. Alain Ades
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors